On the rate of approximation in the central limit theorem for dependent random variables and random vectors
Large "O" and small "o" approximations of the expected value of a class of smooth functions (f [set membership, variant] Cr(R)) of the normalized partial sums of dependent random variable by the expectation of the corresponding functions of normal random variables have been established. The same types of approximations are also obtained for dependent random vectors. The technique used is the Lindberg-Lévy method generalized by Dvoretzky to dependent random variables.
Year of publication: |
1980
|
---|---|
Authors: | Basu, A. K. |
Published in: |
Journal of Multivariate Analysis. - Elsevier, ISSN 0047-259X. - Vol. 10.1980, 4, p. 565-578
|
Publisher: |
Elsevier |
Keywords: | Dependent random variables Random Vector Normal Approximations Lindberg-Lévy method |
Saved in:
Online Resource
Saved in favorites
Similar items by person
-
Bhattacharya, Debasis, (2006)
-
Basu, A. K., (1999)
-
Uniform and nonuniform estimates in the CLT for Banach valued dependent random variables
Basu, A. K., (1988)
- More ...